MathSciNet Relay Station
MathSciNet bibliographic data
MR2109169 (2005h:35234) 35L65 (34E15 35L67)
Schecter, Stephen; Szmolyan, Peter Composite waves in the Dafermos regularization. J. Dynam. Differential Equations 16 (2004), no. 3, 847–867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement